# SDR UPS07250122

- Difficulty date: July 5, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY SLIDE TORN OFF CABIN/COCK PIT ENTRY DOOR, UNABLE TO REINSTALL. DEF YBDER N353884.  INSTALLED EVAC SLIDE MAIN CABIN DOOR PER MM CHAP 25-60-14-2.
